# SDR SWAA2022022338679

- Difficulty date: September 23, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,525 hours, 8,885 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 287A915223
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551FB HAS BROKEN FWD BRACKET PN#287A9152-23 / REPLACED BRACKET AT PANEL AT 551FB IAW SRM 51-40-02; STEP 4.ATAG #A25698 P/N 287A9152-23
